Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have redness around lip. Treated with hydrocortisone creams and oral antibiotics. Any Suggestion?

I have redness around originally the top lip, now it s spread to the bottom AFTER receiving treatment from a doctor. They included hydrocortisone creams and oral antibiotics . I ve been treated for about 1 month and have now been referred to a dermatologist , but it s a 2 month wait. Could it be a reaction to my toothpaste? beeswax?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for your query.
your problem fits in with peri oral dermatitis. This could be due to some tooth pastes.
The treatment comprises of metranidazole cream and not corticosteroid. Alternatively creams containing tacrolimus or pimecrolimus could also be tried. All these should be confirmed by a dermatologist before trying.
Good day
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor